# SDR 3EJA202006242001

- Difficulty date: June 22, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N780JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0043
- Aircraft time: 10,295 hours, 7,192 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED THE BAGGAGE SMOKE ANNUNCIATION LIGHT. LIGHT NEVER EXTINGUISHED UNTIL BATTERY WAS TURNED OFF. BOTH MASTER WARNING LIGHTS ILLUMINATED.  PERFORMED GVL'S. OPS CHECKS PASS. NO DEFECTS NOTED AT THIS TIME. REFERENCE 5258 AMM 26-12-00. RE POSITIONED ACFT TO HOME BASE. FLIGHT TIME 1.0. NO RE-OCCURRENCE OF BAGGAGE SMOKE ANNUNCIATION LIGHT.
